Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS St. Louis, MO

April 3, 20145 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 7:22 PM CDT for 5 counties in Missouri. It was in force for 53 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 7:22 PM CDT (00:22 UTC)
Expired
Apr 3, 2014, 8:15 PM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 14 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:30 PM CDTTSTM WND GST 50Villa Ridge, MORELAYED BY MISSOURI TROOP C
Apr 3, 7:35 PM CDTHAIL 12 Ssw Gray Summit, MORELAYED BY MISSOURI TROOP C
Apr 3, 7:37 PM CDTHAIL 0.5Augusta, MO
Apr 3, 7:37 PM CDTHAIL 1Valley Park, MOMIX OF HAIL...SOME STONES TO THE SIZE OF QUARTERS
Apr 3, 7:39 PM CDTHAIL 0.253 Nne Augusta, MO
Apr 3, 7:41 PM CDTHAIL 0.74 Ne Augusta, MO
Apr 3, 7:53 PM CDTTSTM WND GST 52St. Peters, MO
Apr 3, 7:54 PM CDTHAIL 0.251 Ssw Eureka, MO
Apr 3, 8:03 PM CDTHAIL 0.5Ballwin, MO
Apr 3, 8:03 PM CDTHAIL 0.88Manchester, MO
Apr 3, 8:05 PM CDTHAIL 1Ballwin, MONICKEL TO QUARTER SIZE HAIL BETWEEN BALLWIN AND MANCHESTER
Apr 3, 8:08 PM CDTHAIL 0.5Manchester, MOHAIL OBSERVED NEAR BIG BEND AND HIGHWAY 141
Apr 3, 8:08 PM CDTHAIL 0.7Ballwin, MOLOTS OF DIME SIZED HAIL....ALONG WITH HEAVY RAIN
Apr 3, 8:10 PM CDTHAIL 0.25Ballwin, MO
Apr 3, 8:17 PM CDTHAIL 1Town And Country, MOAT BIG BEND AND HWY 141. ALSO AT I270 AND I44.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS53 KLSX 040022
SVRLSX
MOC071-099-183-189-219-040115-
/O.NEW.KLSX.SV.W.0043.140404T0022Z-140404T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 719 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WRIGHT CITY TO DUTZOW TO UNION TO 6 MILES NORTH OF
  SULLIVAN...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VILLA RIDGE...WENTZVILLE...GRAY SUMMIT...ST. CLAIR...LAKE ST.
  LOUIS...PACIFIC...DARDENNE PRAIRIE...ST. PAUL...O'FALLON...
  WILDWOOD...COTTLEVILLE...WELDON SPRING...EUREKA...CLARKSON
  VALLEY...ST. PETERS...CHESTERFIELD...ELLISVILLE...BALLWIN...
  MANCHESTER AND ST. CHARLES.

THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...FIRST MISSOURI STATE CAPITOL HISTORIC SITE...MERAMEC STATE
PARK...ROBERTSVILLE STATE PARK AND ROUTE 66 STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3821 9136 3838 9137 3850 9115 3883 9103
      3888 9083 3888 9082 3889 9080 3893 9066
      3887 9058 3888 9054 3890 9052 3874 9046
      3856 9047 3832 9051 3821 9061
TIME...MOT...LOC 0022Z 256DEG 30KT 3882 9095 3860 9093
          3841 9098 3830 9116

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

BRITT
2 follow-up statements
722 
WWUS53 KLSX 040046
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT THU APR 3 2014

MOC071-099-183-189-219-040115-
/O.CON.KLSX.SV.W.0043.000000T0000Z-140404T0115Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
746 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARREN...WESTERN ST. LOUIS...ST. CHARLES...NORTHWESTERN JEFFERSON AND
FRANKLIN COUNTIES UNTIL 815 PM CDT...

AT 742 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. PAUL TO DEFIANCE TO PACIFIC TO PARKWAY...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COTTLEVILLE...WELDON SPRING...WILDWOOD...ST. PETERS...EUREKA...
CLARKSON VALLEY...ELLISVILLE...CHESTERFIELD...BALLWIN...ST.
CHARLES...MANCHESTER...MARYLAND HEIGHTS...VALLEY PARK...TOWN AND
COUNTRY...MURPHY...HIGH RIDGE...BYRNES MILL...CEDAR HILL...PARKWAY
AND HARVESTER.

THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...ROBERTSVILLE STATE PARK AND ROUTE 66 STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3849 9114 3887 9088 3888 9082 3893 9066
      3889 9063 3887 9058 3888 9054 3890 9052
      3874 9046 3856 9047 3832 9051 3821 9061
      3821 9136 3838 9137
TIME...MOT...LOC 0046Z 256DEG 30KT 3892 9065 3865 9068
          3851 9068 3833 9101

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

GKS
435 
WWUS53 KLSX 040115
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT THU APR 3 2014

MOC071-099-183-189-219-040123-
/O.EXP.KLSX.SV.W.0043.000000T0000Z-140404T0115Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
815 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...WESTERN
ST. LOUIS...ST. CHARLES...NORTHWESTERN JEFFERSON AND FRANKLIN
COUNTIES WILL EXPIRE AT 815 PM CDT...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PARTS OF ST. 
LOUIS...JEFFERSON AND ST. CHARLES COUNTIES UNTIL 845 PM CDT.

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.

LAT...LON 3849 9114 3887 9088 3888 9082 3893 9066
      3889 9063 3887 9058 3888 9054 3890 9052
      3874 9046 3856 9047 3832 9051 3821 9061
      3821 9136 3838 9137
TIME...MOT...LOC 0113Z 256DEG 30KT 3897 9037 3870 9040
          3856 9040 3838 9073

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:53 PM CDT, 29 minutes earlier.

Area forecast discussion, Apr 3, 6:53 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT Thu Apr 3 2014

.UPDATE:
Issued at 610 PM CDT Thu Apr 3 2014

Minor update to fine-tune PoP trends and timing through 06z.

Kanofsky

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014

Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.

Kanofsky

.LONG TERM:  (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014

The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.

A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.

Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.

Kanofsky

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 642 PM CDT Thu Apr 3 2014

Line that intiated over western MO earlier this afternoon has
increased its eastward speed...with new development now occuring
in the wake of the line in the residually unstable airmass ahead
of the advancing cold front. Have the primary/most intense
thunderstorm threat (IFR cigs/vsbs) with the leading line...but
have also kept some VCTS going after the passage of the line but
before fropa. Will likely have to refine the threat of this second
area once its trends become a bit more defined. IFR stratus has
been anchored over e KS in the wake of the slow moving cold front,
but believe it will begin to surge east over the next few hours as
shortwave energy ejects east...accelerating the NE movement of the
surface low. Have brought this cloud deck in to most locations as MVFR
cigs, but will also need to monitor upstream trends for this as well.

Specifics for KSTL: Line of strong convection will move into the
area by around 01z...and believe we should at least see some gusty
straight line winds with the passage of the line as well as IFR
vsbys/low end MVFR cigs with brief but very heavy rain associated
with the convection. As mentioned above...also continued VCTS in
the wake of the line for the redevelopment that is occurring over
northern Ozarks. This secondary tsra threat should end with fropa
around 05z, followed by MVFR cigs moving in from the west during
the predawn hours.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
     Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
     St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 3, 1:58 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT THU APR 3 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
158 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND
DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION
OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL
OR FLOODING TO THE NATIONAL WEATHER SERVICE.

KANOFSKY

In the hours before

Local storm report, Apr 3, 6:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             1 S SHELBINA            39.68N  92.04W
04/03/2014  E0.70 INCH       SHELBY             MO   TRAINED SPOTTER

            HAIL DEPTH OF ONE INCH.

&&

GOSSELIN
Local storm report, Apr 3, 6:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             SHELBINA                39.69N  92.04W
04/03/2014  E0.50 INCH       SHELBY             MO   TRAINED SPOTTER

            HAIL WAS MOSTLY PEA SIZED WITH A FEW JUST UNDER ONE
            HALF INCH

&&

JP
Local storm report, Apr 3, 6:45 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             LA BELLE                40.12N  91.91W
04/03/2014  M0.70 INCH       LEWIS              MO   TRAINED SPOTTER

&&

TES
Local storm report, Apr 3, 6:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             2 S LA BELLE            40.09N  91.91W
04/03/2014  M0.88 INCH       LEWIS              MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 3, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             1 E DRAKE               38.47N  91.45W
04/03/2014  E0.25 INCH       GASCONADE          MO   TRAINED SPOTTER

            ALSO 40 MPH WINDS.

&&

GOSSELIN
Local storm report, Apr 3, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             3 SW EMDEN              39.77N  91.90W
04/03/2014  E0.70 INCH       SHELBY             MO   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL COVERING GROUND.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren45 min
Apr 3, 7:13 PM CDTTornado Warning Tornado observedLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren32 min
Apr 3, 8:04 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis41 min
Apr 3, 8:09 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington51 min
Apr 3, 8:23 PM CDTTornado Warning Tornado observedLSXSaint Louis, City of Saint Louis22 min
Apr 3, 9:00 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Louis, Washington45 min
Apr 3, 9:25 PM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Washington9 hr
Apr 3, 9:53 PM CDTRiver Flood WarningLSXCallaway, Osage65 hr
Apr 3, 9:53 PM CDTRiver Flood WarningLSXGasconade, Montgomery3 days
Apr 3, 9:53 PM CDTRiver Flood WarningLSXGasconade, Montgomery57 hr
Apr 3, 10:13 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve47 min
Apr 3, 10:22 PM CDTAreal Flood WarningLSXBoone, Callaway10 hr
Apr 4, 6:26 AM CDTAreal Flood WarningLSXCrawford, Franklin, Jefferson, Washington9 hr
Apr 4, 9:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis65 hr
Apr 4, 9:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.